MathSciNet Relay Station
MathSciNet bibliographic data
MR1746430 11P21 (11D45 11P82)
Arnolʹd, V. I. Weak asymptotics of the numbers of solutions of Diophantine equations. (Russian) Funktsional. Anal. i Prilozhen. 33 (1999), no. 4, 65--66; translation in Funct. Anal. Appl. 33 (1999), no. 4, 292–293 (2000)
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement